# SDR AALA202509111156

- Difficulty date: September 10, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 78,554 hours, 30,384 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CIDS FAULT DOOR BOTTLE MID L. MAINTENANCE SERVICED LEFT HAND FORWARD EMERGENCY EXIT DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-22-20 WHICH RESULTED IN THE FAULTS CLEARING.
